MathSciNet Relay Station
MathSciNet bibliographic data
MR750948 58F21 (92A05)
Hofbauer, Josef A difference equation model for the hypercycle. SIAM J. Appl. Math. 44 (1984), no. 4, 762–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement